Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I am suffering from acne vulgaris from many days

hi i am suffering from acne vulgaris from many days and it is reduced after using some medicines.but some how againg it started and the main thing is i have my marriage in 20 days and i am using azithral 500mg suggested by my doctor and hope this will work fine in few days or is there any suggestion regarding this..
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
apply clindamycin gel on pimple
dont prick it
-take second course of azithral after 7 day.
this will work best
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor